# SDR 20030822

- Difficulty date: March 10, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 20,720 hours, 26,436 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1294400345
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND WEB CRACK ON FRAME FS 466.0 STRINGER 10R.  REPAIRED CRACK IAW WITH EO.  AIRCRAFT RETURNED TO SERVICE.
